Skip to content
My WebMD Sign In, Sign Up
Is anyone elses periods heavier since being on clomid?
avatar
glendalewis1 posted:
This will be my 4th round of clomid. I will be taking 200mg. Last month my period was very light but this month it is very very heavy and very crampy This is never happend to me before. Has this happend to anyone else is this normal?
Reply
 
avatar
Leah25Brooke2 responded:
My periods were always the same on Clomid, except that they were more regular but the flow was about the same or lighter. Was there a possibility that you are having an early miscarriage? On my second round of clomid, my period was very heavy, and I had cramps which I don't normally have, but it was a miscarriage, but it happened right around when my period was suppose to start, it just so happened I knew I was miscarrying because I had taken a pregnancy test and two were positive. Not trying to freak you out here, though.
Me(26)DH(28)DD(3) TTC 2nd- 1yr, 1st round of clomid 50mg - BFN, 2nd - MC, 3rd- BFN. Been trying naturally 6mos, waiting for AF in Sep to start 100mg of Clomid!
 
avatar
glendalewis1 replied to Leah25Brooke2's response:
had took a test the day before i started and it said neg so i dont know im goin to call my doc soon.
 
avatar
maragayle replied to glendalewis1's response:
My cycles varied on Clomid. Some were average, some were heavier than normal. As long as you're having a cycle and it's not dragging on and on, I would assume you're okay. Never hurts to get the doctor's opinion, though.
Me 23, DH 25, TTC 2 years,8 rounds Clomid, round four 7.5mg Femara this cycle, test 8/27
 
avatar
Leah25Brooke2 replied to glendalewis1's response:
Well, glad it's not that. Maragayle is probably right, you're probably fine, but if you want to be sure and want peace of mid, it doesn't hurt to call.
Me(26)DH(28)DD(3) TTC 2nd- 1yr, 1st round of clomid 50mg - BFN, 2nd - MC, 3rd- BFN. Been trying naturally 6mos, waiting for AF in Sep to start 100mg of Clomid!
 
avatar
glendalewis1 replied to Leah25Brooke2's response:
well i called the doc abd she said that it was normal and to take 3 advil and it will actual slow down the flow.
 
avatar
mommytrying responded:
I am on my 3rd round and my periods were always very heavy and last a week. Now last month and this month it was very light and only lasted a day an half. Im not sure if i should be worried but it has me wondering what is going on and why this is happening.


Spotlight: Member Stories

My name is Barbara and my husband and I have been TTC for 15 months. We have one son who will be three in August, so we know it is possible to get pre...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful